high cd4 low cd8 truvada isentress
May 15, 2011
I have been HIV poz for 4 yrs i have been on Truvada and Isentress since 2-11 my Cd 4 went from 300-400 to 110000 and the Cd8 went down from 400 to 217. Should I be overly concerned i see my Dr. I see him later in 5-11 and his staff is aware of the prob.Currently I dont know about any oi's
Response from Dr. Holodniy
You don't indicate what your viral load results are. Also, I assume that you mean your CD4 count increased from 300-400 to 1100, not 110,000. That would not be possible and if true, is some kind of lab error. I am not concerned with the drop in CD8 count, again, assuming your viral load is now undetectable on that regimen.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Cold Feet After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Penis Discharge After Anal Sex Bottom Worried I Have HIV
- Red Eyes After Sucking Penis Worried I Have HIV
- Sore Testicles After Licking Vagina Worried I Have HIV
- Can Genital Warts Be Cured With Over The Counter Wart Medicine?
- How Many Ways Can You Get Std's?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.